# SDR TRBA2005057

- Difficulty date: September 4, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 420
- Aircraft time: 20,984 hours, 22,358 cycles
- System (JASC): 6100 · Propeller System
- Part: Switch
- Part number: 11S76180650008
- Part serial: 0107
- Condition: Defective
- Location: Power Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AUTOMATIC TAKE-OFF POWER CONTROL SYSTEM (ATPCS) DID NOT ARM DURING TAKE-OFF POWER.  REPLACED DEFECTIVE SWITCH. (K)
